# SDR ASAA2019062329832

- Difficulty date: June 23, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,207 hours, 8,569 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB072574
- Condition: Leaking
- Location: Nr 2 Oil/Fuel
- Part time: 26,285 hours, 8,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL LEAK. GROUNDED - YES.    REMOVED AND REPLACED #2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PER B737-900 AMM 72-21-02. LEAK CHECKED GOOD. NO OTHER DEFECTS NOTED. GROUND VERIFICATION COMPLETE.
